question-icon

What Can I Do About Acne On My Scalp After Using Minoxidil For A Bald Spot On My Head Due To Faulty Use Of A Razor?

default
Posted on Mon, 9 May 2022
Question: I got bald due to some reason. Meanwhile, I started using Minoxidil
doctor
Answered by Dr. Prasad (1 hour later)
Brief Answer:
Please specify your question..

Detailed Answer:

Hi,

Minoxidil is an useful medication and is effective in treating bald patches. It however may take a few weeks before you see response.

I am not sure what your primary question is? Do you not find any improvement after minoxidil?

Awaiting your question.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad (8 hours later)
My question got trimmed. Sorry!! I got myself bald using razor. Meanwhile, I started using Minoxidil and Finasteride solution for stopping hair loss and ensure growth. Within two days of using, I got severe Faunsi(acne) on my head. It is itching badly. I am not sure if it was due to use of razor or use of solution. I have stopped using the solution to check if acne subdues or not. What should I do? Is it common? Thank you for your answer
doctor
Answered by Dr. Prasad (12 hours later)
Brief Answer:
Can you post picture of the lesion?

Detailed Answer:

Hi,

May be the itching could be due to allergy. Can you post good quality picture of the affected area. It will allow me to look at the lesion (acne) and for other signs (if any).

Awaiting your response.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad (25 hours later)
Thank you Sir for your reply. I am attaching 3 days old image. It has reduced to half now. I have stopped using Minoxidil and Finasteride solution as of now. Sir, what could be the allergy? Should I never use this solution? Or could i try it later?
doctor
Answered by Dr. Prasad (23 hours later)
Brief Answer:
Wait for a week or two.

Detailed Answer:

Hi,

Unfortunately the old lesions only reveal healed lesion; but I am unable to determine whether it's due to an inflammation or allergy. If you currently have no symptoms of itching or burning, I would consider waiting for a week or two. Restart the solution and if symptoms recur then it is indeed from allergy towards either minoxidil or finasteride.

Let me know if it's still itching or have any other symptoms.

Hope this helps. Let me know if you need clarifications.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad (13 hours later)
Thank you Sir for your reply. There is no itching now. It has recovered significantly now. I will try this solution again after 2 weeks. Thanks a lot for replies.
doctor
Answered by Dr. Prasad (9 hours later)
Brief Answer:
Welcome...

Detailed Answer:
Hi,

I am glad you are better now. If all your queries are answered, please close this discussion and review.

Good luck!!

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3710 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Can I Do About Acne On My Scalp After Using Minoxidil For A Bald Spot On My Head Due To Faulty Use Of A Razor?

Brief Answer: Please specify your question.. Detailed Answer: Hi, Minoxidil is an useful medication and is effective in treating bald patches. It however may take a few weeks before you see response. I am not sure what your primary question is? Do you not find any improvement after minoxidil? Awaiting your question. Regards